Contemporary Mathematics, Volume 1 Issue 5 (2020), 272-461

Open Access Article

Well-Posedness of the Second-Order SDEs Describing an N-Particle System Interacting via Coulomb Interaction

by Rong Yang

ABSTRACT: This paper concerns a second-order N interacting stochastic particle system with singular potential for any dimension n ≥ 2. By some estimates of total energy of the system, we prove that...

Open Access Article

Simultaneous Monomialization

by Julie Decaup

ABSTRACT: We give a proof of the simultaneous monomialization Theorem in zero characteristic for rings essentially of finite type over a field and for quasi-excellent rings. The methods develop the key...

Open Access Article

Formulation of Problems for Stationary Dispersive Equations of Higher Orders on Bounded Intervals with General Boundary Conditions

by N. A. Larkin , J. Luchesi

ABSTRACT: Boundary value problems for linear stationary dispersive equations of order 2 l + 1, l ∈ N with general linear boundary conditions have been considered on finite intervals (0, L ). The...

Open Access Article

Extended Local Convergence for High Order Schemes Under ω-Continuity Conditions

by Gus Argyros, Michael Argyros, Ioannis K. Argyros, Santhosh George

ABSTRACT: There is a plethora of schemes of the same convergence order for generating a sequence approximating a solution of an equation involving Banach space operators. But the set of convergence criteria...

Open Access Article

Convergence of the Rosenau-Korteweg-de Vries Equation to the Korteweg-de Vries One

by Giuseppe Maria Coclite, Lorenzo di Ruvo

ABSTRACT: The Rosenau-Korteweg-de Vries equation describes the wave-wave and wave-wall interactions. In this paper, we prove that, as the diffusion parameter is near zero, it coincides with the Korteweg-de...

Open Access Article

Control in Inhibitory Genetic Regulatory Network Models

by D. Ogorelova, F. Sadyrbaev, V. Sengileyev

ABSTRACT: The system of two the first order ordinary differential equations arising in the gene regulatory networks theory is studied. The structure of attractors for this system is described for three...

Open Access Article

A New Class of Fifth and Sixth Order Root-Finding Methods with Its Dynamics and Applications

by Debasis Sharma, Sanjaya Kumar Parhi, Shanta Kumari Sunanda

ABSTRACT: In this paper, we deal with the construction, analysis and applications of a modified uniparametric family of methods to solve nonlinear equations in R. We study the convergence of new methods...

Open Access Article

On the Sums Running over Reduced Residue Classes Evaluated at Polynomial Arguments

by Mehdi Hassani, Mahmoud Marie

ABSTRACT: For a given polynomial G we study the sums φ m ( n ) := ∑ ′k m and φ G ( n ) = ∑ ′G ( k ) where m ≥ 0 is a fixed integer and ∑ ′ runs through all integers k with 1 ≤ k ≤ n...

Open Access Article

On Random Population Growth Punctuated by Geometric Catastrophic Events

by Thierry E. Huillet

ABSTRACT: Catastrophe Markov chain population models have received a lot of attention in the recent past. Besides systematic random immigration events promoting growth, we study a particular case of...